# SDR ASAA2016072517507

- Difficulty date: July 25, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 31,231 hours, 9,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200048401
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EXIT SIGN COVER WILL NOT STAY ATTACHED.  ACFT GROUNDED.  REPLACED THE LIGHT ASSY.  OPS NORMAL.
